# SDR USAA2012121300006

- Difficulty date: December 9, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 81,257 hours, 15,078 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEFT AND RIGHT OVERWING HATCHES MISSING PLACARD.  INSTALLED LEFT AND RIGHT OUTER WING HATCHES MISSING PLACARD IAW B767 AMM 20-10-13-964-001.
